# SDR USAA2012091400018

- Difficulty date: September 1, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 31,948 hours, 21,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175900300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - CORROSION ON FLOOR PANEL 262EF SCREW HOLES BETWEEN FR66 TO FR68, -Y795 TO -Y1292.  REPLACED FLOOR PANEL 262EF IAW JOB CARD 26C26053014.
